# SDR AWXA200601885

- Difficulty date: November 3, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815108
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-16 CHECK, CORROSION ON MAIN CABIN FLOORBEAM, BS 344, BL 0 - LBL 10, WL 208.  REPAIRED MAIN CABIN FLOORBEAM, BS 344, LBL 24 TO RBL 24, WL 208 IAW B737-300 SRM 53-10-51, FIGURE 201.
